# SDR CA990310048

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D17A
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Seal
- Part number: 50A3230884
- Condition: Worn
- Location: Nlg
- Part time: 43,192 hours
- Component: 654620048
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) AIR TURNBACK, NLG RED UNSAFE LIGHT ON WHEN GEAR SELECTED UP.  SEALS AND BEARING REPLACED. NOSE GEAR WOULD NOT RETRACT AFTER TAKEOFF, NLG OVERSERVICED ON SEAL CHANGE, NLG SERVICED AND RETRACTION TEST CARRIED OUT.
